# SDR CA020829017

- Difficulty date: August 18, 2002
- Submitted: September 6, 2002
- Operation: General aviation
- Make and model: Lkheed 10113853
- Aircraft time: 60,374 hours
- Engine: Rroyce RB211524B402
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Part number: 7638801
- Condition: Failed
- Location: Cabin Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) THE AIRCRAFT WAS FLYING AND DIVERTED DUE TO NR 2 PACK UNABLE TO CONTROL IN MANUAL MODE WHILE THE AUTO MODE WAS UNDER MEL 21-21-01 CATC.  MAINTENANCE REPLACED THE PACK CONTROLLER IAW AMM 21-62-01
